# SDR COMA0160736

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,629 hours, 17,088 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 6082. FLIGHT SPOILER AND OUTBOARD GROUND SPOILER FAULT MESSAGE DURING T/O. T/O ABORTEDRESET SYSTEM AND C/W OPERATIONAL CHECKS. NO FAULTS FOUND.
